Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 14, NWS Mobile, AL

February 12, 2013

NWS Mobile, AL issued this small craft advisory at Feb 12, 2013, 3:17 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2013, 3:17 PM CST (21:17 UTC)
Expired
Feb 13, 2013, 3:33 PM CST
In force
24 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WHUS74 KMOB 122117
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CST TUE FEB 12 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST WEDNESDAY...

.A LOW PRESSURE SYSTEM OVER THE LOWER MISSISSIPPI RIVER VALLEY WILL
PASS NORTH OF THE AREA THROUGH WEDNESDAY AND BRING A COLD FRONT
THROUGH THE MARINE AREA LATE TONIGHT THROUGH WEDNESDAY MORNING.
SOUTHERLY WINDS AROUND 20 KNOTS WILL SWITCH TO THE NORTHWEST IN THE
WAKE OF THE FRONT THEN SUBSIDE WEDNESDAY NIGHT INTO THURSDAY AS HIGH
PRESSURE BUILDS INTO THE REGION.

GMZ630>635-650-655-670-675-130530-
/O.NEW.KMOB.SC.Y.0014.130212T2117Z-130214T0300Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
317 PM CST TUE FEB 12 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST WEDNESDAY. 

* WINDS: 20 TO 25 KNOTS. 

* SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
013 
WHUS74 KMOB 130943
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
343 AM CST WED FEB 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

.LOW PRESSURE OVER NORTHERN ALABAMA EARLY THIS MORNING WILL LIFT TO
THE MID ATLANTIC COAST BY THIS EVENING. AN ACCOMPANYING COLD FRONT
WILL MOVE EAST OF THE MARINE AREA TODAY. MODERATE TO STRONG SOUTHWESTERLY
WINDS WILL SWITCH TO THE NORTHWEST IN THE WAKE OF THE FRONT THEN
SUBSIDE WEDNESDAY NIGHT INTO THURSDAY AS HIGH PRESSURE BUILDS INTO
THE REGION.

GMZ630>635-650-655-670-675-131745-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-130214T0300Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
343 AM CST WED FEB 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS.

* SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
749 
WHUS74 KMOB 131749
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1149 AM CST WED FEB 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

.MODERATE TO STRONG OFFSHORE WINDS WILL SUBSIDE THROUGH TONIGHT AS
HIGH PRESSURE BUILDS INTO THE AREA. THE OFFSHORE INCREASES OVER THE
WEEKEND AS STRONGER HIGH PRESSURE BUILDS INTO THE REGION...THEN THE
OFFSHORE FLOW SUBSIDES AGAIN SATURDAY NIGHT.

GMZ630>635-650-655-670-675-140200-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-130214T0300Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1149 AM CST WED FEB 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: NEAR 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS.

* SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF
20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
256 
WHUS74 KMOB 132133
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
333 PM CST WED FEB 13 2013

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

.THE OFFSHORE FLOW OVER THE MARINE AREA HAS SUBSIDED SUFFICIENTLY TO
CANCEL THE SMALL CRAFT ADVISORY. ALTHOUGH THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL THE
OFFSHORE WINDS SUBSIDE FURTHER OVERNIGHT.

GMZ630>635-650-655-670-675-132245-
/O.CAN.KMOB.SC.Y.0014.000000T0000Z-130214T0300Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
333 PM CST WED FEB 13 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE OFFSHORE FLOW OVER THE MARINE AREA HAS SUBSIDED SUFFICIENTLY TO
CANCEL THE SMALL CRAFT ADVISORY. ALTHOUGH THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL THE
OFFSHORE WINDS SUBSIDE FURTHER OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 12, 5:05 AM CST, 10 hours 12 minutes earlier.

Area forecast discussion, Feb 12, 5:05 AM CST, 10 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
505 AM CST TUE FEB 12 2013

.SHORT TERM...(TODAY THROUGH THURSDAY)...FOR TODAY THROUGH TONIGHT...
SFC LOW PRESSURE WILL BE DEVELOPING ALONG A FRONTAL BOUNDARY TO THE
WEST OF THE FCST AREA TODAY AND MOVE EAST-NORTHEAST ACROSS SOUTHERN
MISSISSIPPI AND INTO CENTRAL AND NORTHERN ALABAMA TONIGHT. AS THE LOW
DEVELOPS AND APPROACHES FROM THE WEST...A WARM FRONT WILL LIFT NORTH
ACROSS THE REGION TODAY. THIS WILL RESULT IN A CONTINUATION OF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION.
ALONG AND SOUTH OF THE ADVANCING WARM FRONT...SUFFICIENT SHEAR AND
INSTABILITY WILL EXIST FOR THE DEVELOPMENT OF ISOLATED STRONG TO
SEVERE STORMS. PRIMARY SEVERE THREATS WILL INCLUDE A POTENTIAL FOR
MARGINAL HAIL...LOCALLY DAMAGING WIND GUSTS...AND PERHAPS A TORNADO
OR TWO. THE COASTAL AND SOUTHERN HALF OF THE FCST AREA IS OUTLOOKED
FOR A SLIGHT CHANCE OF SEVERE WEATHER TODAY AND TONIGHT. WILL
MAINTAIN THE FLASH FLOOD WATCH THAT IS IN EFFECT FOR THE AREA AS THE
THREAT FOR ADDITIONAL HEAVY RAINFALL CONTINUES TODAY. IN
ADDITION...THE AERIAL FLOOD WARNING FOR NORTHWESTERN AND NORTHERN
PORTIONS OF THE FCST AREA WILL BE EXTENDED AS ADDITIONAL RAINFALL
OCCURRED OVERNIGHT IN AREAS THAT HAVE ALREADY RECEIVED 8 TO 12 INCHES
OF RAINFALL DURING THE PAST 24 TO 36 HOURS. UP TO AN ADDITIONAL 2
INCHES OF RAINFALL (LOCALLY HIGHER) CAN BE EXPECTED OVER THAT AREA
TODAY...WITH EVEN GREATER TOTALS POSSIBLE EAST AND SOUTHEAST OF THAT
AREA (EAST AND SOUTH OF THE I-65 CORRIDOR). TEMPERATURES FOR TODAY
AND TONIGHT GENERALLY IN GOOD AGREEMENT WITH MAV MOS NUMBERS. 12/DS

FOR WEDNESDAY THROUGH THURSDAY...AS AN UPPER SHORTWAVE STRETCHING
OVER THE SOUTHERN PLAINS TO MID ATLANTIC REGION SWINGS SLOWLY SE
(EASTWARD MOVEMENT IS IMPEDED BY UPPER RIDGE OVER THE CENTRAL
ATLANTIC)...A SURFACE LOW OVER THE TENN RIVER VALLEY HEAD NE WHILE
IT'S TRAINING FRONT CONTINUES TO MOVE SOUTHEAST OF THE FA FROM
SOUTHEASTERN SECTIONS OF THE FA. RAIN LAST INTO WEDNESDAY MORNING...
BUT TAPERS OFF QUICKLY DURING THE DAY. THIS IS SIGNIFICANTLY FASTER
THAN YESTERDAY'S GUIDANCE...WITH THE WARM SECTOR OF THE SURFACE PART
OF THE SYSTEM WELL TO THE EAST OF THE FA BY SUNRISE WEDNESDAY. THE
USUAL 3 TO 5 DEGREE RANGE IN TEMPS IN THE STATISTICAL GUIDANCE
EXISTS..WITH THE 00Z ECMWF ON THE COLD SIDE AS IT IS THE QUICKEST TO
MOVE THE SURFACE FRONT THROUGH THE FA TONIGHT INTO WEDNESDAY. WITH
THE CONTINUED TIMING ISSUES WITH THE SYSTEM...HAVE WENT WITH A
BLENDED APPROACH TO THE GUIDANCE. FOR THE FORECAST...THIS MEANS A
NON-STANDARD APPROACH TO TEMPERATURES TODAY AS COOLER/DRIER AIR MOVES
IN. THE AIR BEHIND THE FRONT ISN'T AS COLD AS ONE WOULD
SUSPECT...WITH OVERNIGHT TEMPS WEDNESDAY NIGHT FALLING TO AROUND TO
JUST BELOW SEASONAL LEVELS. THURSDAY...THE DRIER AIRMASS AND A MILDLY
COOLER AIRMASS MOVING OVER THE FA MEAN TEMPS AROUND TO A BIT BELOW
SEASONAL.

.LONG TERM...(THURSDAY NIGHT ON)THURSDAY NIGHT THROUGH FRIDAY...THE
UPPER SHORTWAVE OVER THE SE-ERN CONUS GETS SOME HELP IN MOVING OFF
FROM A STRONG SHORTWAVE DIVING SOUTH OVER THE NORTHERN PLAINS. THE
DRYING OUT OVER THE FA CONTINUES AS SURFACE HIGH PRESSURE MOVES OVER
THE N-RN GULF COAST. TEMPS MODERATE UPWARD...TO ABOVE SEASONAL FOR
FRIDAY.

FRIDAY NIGHT AND SATURDAY...THE UPPER ENERGY OVER THE CENTRAL
CONTINUES TO MOVE SOUTH...TO OVER THE SOUTHERN PLAINS...THEN SWINGS
EAST. THIS PUSHES A SURFACE FRONT SOUTHEAST FROM OVER THE PLAINS TO
NEAR THE FA BY SUNSET FRIDAY EVENING. TEMPS ABOVE SEASONAL CONTINUE.
GUIDANCE IS ADVERTISING SOME LIGHT SHRA WORKING THEIR WAY SOUTH WITH
THE FRONT TOWARDS THE FA. HAVE PUT THEM IN THE FORECAST FOR
SATURDAY...WITH MAINLY NORTHERN-MOST SECTIONS OF THE FA AFFECTED.
STATISTICAL GUIDANCE IS ADVERTISING THE POSSIBILITY OF WHITE STUFF
MIXING IN WITH THE SHRA LATE SATURDAY. WITH TEMPS WAY TOO WARM...SNOW
LOOKS HIGHLY IMPROBABLE UNLESS THE FRONT IS COLDER...FASTER.

SATURDAY NIGHT AND SUNDAY...GUIDANCE IS ADVERTISING THE FRONT GETTING
PUSHED SOUTH OF THE FA...WITH MUCH COLDER TEMPS MOVING IN. TEMPS
RANGING FROM LOWER 20S ACROSS NORTHERN SECTIONS OF THE FA TO AROUND
FREEZING SOUTH LIKELY. WITH AS WARM AS WE HAVE BEEN...THIS MAY CREATE
A PROBLEM FOR THOSE WHO HAVE HAD THEIR GREENERY OUTSIDE...AND WITH
LOCAL FLORA STARTING TO BLOOM. THE STATISTICAL GUIDANCE IS
ADVERTISING A SMALL CHANCE OF WHITE STUFF CONTINUING INTO SATURDAY
NIGHT AS THE SHRA ENDS. STILL LOOKS TO BE TOO WARM FOR THE WHITE
STUFF. CAN SEE IT IF THE PRECIP HANGS ON A BIT LONGER WITH THE AIR A
BIT COLDER BEHIND THE FRONT...THOUGH EVEN THEN...A FEW FLAKES FALLING
WITHT HE ENDING SHRA IS LIKELY. HAVE LEFT THE MENTION OF WHITE STUFF
OUT OF THE FORECAST...WITH THE CHANCE TO INCONSISTENT AT THIS TIME.

SUNDAY NIGHT INTO MONDAY...SOME MODERATION IN TEMPS AS A STRONG
SHORTWAVE MOVES SOUTH...THEN SOUTHEAST OVER THE WESTERN CONUS. THIS
PUSHES SURFACE HIGH PRESSURE OVER THE FA EAST OF THE FA AND RESTORING
ONSHORE FLOW TO THE LOWER MISS RIVER VALLEY AND WESTERN HALF OF THE
SOUTHEASTERN CONUS. TEMPS AROUND SEASONAL EXPECTED BY MONDAY. SOME
LIGHT SHRA POSSIBLE OVER THE LOWER MISS RIVER VALLEY...BUT AM NOT
EXPECTING ANY AT THIS TIME TO AFFECT EVEN WESTERN SECTIONS OF THE FA.

MONDAY NIGHT INTO TUESDAY...THE SHORTWAVE SWINGS EAST OF THE FA...
PUSHING A FRONT ACROSS THE FA. THE ECMWF IS STRONGER AND SLOWER WITH
THE DRIVING SHORTWAVE...THUS IS ADVERTISING A WETTER AND COOLER
SOLUTION. WITH EITHER PLAUSIBLE...HAVE WENT WITH A BLEND FOR THE END
OF THE EXTENDED. TEMPS AROUND SEASONAL WITH THE CHANCE FOR RAIN ABOVE.

&&

.AVIATION...(12/12Z TAF ISSUANCE)...LOW CIGS RANGING FROM 400 TO 700
FEET EARLY THIS MORNING CONTINUING THROUGH MOST OF THE DAY TODAY AND
INTO THIS EVENING. A STALLED FRONTAL BOUNDARY OFF THE COAST WILL
LIFT NORTHWARD AS A WARM FRONT LATE TODAY WITH NUMEROUS SHOWERS AND
THUNDERSTORMS EXPECTED...ESPECIALLY ALONG AND SOUTH OF THE FRONT.
WINDS WILL CONTINUE FROM THE NORTHEAST AROUND 10KT TONIGHT THEN
BEGIN TO VEER EAST BY 15Z TUE...THEN SOUTHEAST AROUND 12KT WITH
HIGHER GUSTS BY MID TO LATE AFTERNOON.  12/DS

&&

.MARINE...A NEARLY STATIONARY FRONT OVER THE GULF OF MEXICO WILL
LIFT NORTHWARD AS A WARM FRONT TODAY AS LOW PRESSURE DEVELOPS ALONG
THE FRONT TO THE WEST. THIS AREA OF LOW PRESSURE IS EXPECTED TO MOVE
EAST ACROSS SOUTHERN MISSISSIPPI AND ACROSS CENTRAL AND NORTHERN
ALABAMA TONIGHT. AN ASSOCIATED COLD FRONT WILL APPROACH THE COASTAL
WATERS THIS EVENING...MOVING EAST OF THE MARINE AREA BY LATE MORNING
WEDNESDAY. THIS PATTERN WILL LEAD TO A MODERATE TO STRONG ONSHORE
FLOW TODAY AND TONIGHT...SHIFTING TO A STRONG OFFSHORE FLOW DURING
THE MORNING ON WEDNESDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE
REQUIRED FOR MOST OF THE MARINE AREA BY TONIGHT. OFFSHORE FLOW WILL
CONTINUE THROUGH LATE WEEK...BUT WILL DECREASE. THE OFFSHORE FLOW
WILL INCREASE ONCE AGAIN OVER THE WEEKEND AS ANOTHER FRONTAL BOUNDARY
CROSSES THE MARINE AREA. SHOWERS AND THUNDERSTORMS BECOMING NUMEROUS
TODAY...SOME STORMS WILL BE STRONG TO POSSIBLY SEVERE BY THIS
AFTERNOON.  12/DS

&&

.FIRE WEATHER...A STALLED BOUNDARY ALONG THE GULF COAST WILL RETREAT
NORTH AS A WARM FRONT TODAY AND TONIGHT...THEN AS THE SYSTEM MOVES
OFF...THE TRIALING COLD FRONT MOVES ACROSS THE AREA...RESTORING
COOLER...DRIER NORTHWESTERLY AIRFLOW TO THE AIR. THE AIRMASS MOVING
OVER THE AREA FOR WEDNESDAY NIGHT AND THURSDAY IS NOT EXPECTED TO
SIGNIFICANTLY COOLER OR DRIER...WITH DAYTIME RELATIVE HUMIDITY VALUES
DROPPING INTO THE 30 TO 35 PERCENT RANGE FOR THURSDAY. THE NORTHERLY
FLOW DOES LAST THROUGH THE WEEKEND...WITH A STRONGER FRONT MOVING
OVER THE AREA SATURDAY BRINGING SIGNIFICANTLY COOLER AND DRIER
AIRMASS TO THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  60  65  39  64 /  90  90  50  00  00
PENSACOLA   68  63  65  42  63 /  80  90  70  05  00
DESTIN      67  63  64  45  61 /  80  90  70  05  00
EVERGREEN   67  60  65  37  63 /  80  90  60  00  00
WAYNESBORO  64  55  61  36  63 / 100  70  30  00  00
CAMDEN      64  58  63  37  62 / 100  90  50  00  00
CRESTVIEW   71  66  67  37  65 /  80  90  70  05  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 10 PM TUESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

FL...FLASH FLOOD WATCH UNTIL 10 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

MS...FLASH FLOOD WATCH UNTIL 10 PM TUESDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...WATERS FROM
     DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...

     FLASH FLOOD WATCH UNTIL 10 PM TUESDAY FOR THE FOLLOWING ZONES:
     CHOCTAWHATCHEE BAY...PENSACOLA BAY SYSTEM...

&&
Hazardous weather outlook, Feb 12, 1:21 PM CST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED...
NATIONAL WEATHER SERVICE MOBILE AL
121 PM CST TUE FEB 12 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131300-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
121 PM CST TUE FEB 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON

A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA THROUGH MID
EVENING. FLASH FLOOD AND AREAL FLOOD WARNINGS ARE IN EFFECT FOR
INUNDATION AND FLASH FLOODING WHICH IS OCCURRING OVER PORTIONS OF
WAYNE...NORTHERN PERRY AND NORTHERN GREENE COUNTIES OF MISSISSIPPI
AND CHOCTAW...NORTHERN WASHINGTON...CLARKE WILCOX AND NORTHERN
MONROE COUNTIES OF ALABAMA. ANOTHER 1 TO 2 INCHES OF RAIN COULD
OCCUR REGIONWIDE THIS AFTERNOON...ESPECIALLY NORTHWEST OF I-65 AND
NORTH OF HIGHWAY 84. TO THE SOUTH AND EAST...STRONGER THUNDERSTORMS
THIS AFTERNOON AND EVENING  COULD DEPOSIT THE SAME AMOUNTS...WITH 2
TO 4 INCHES LOCALLY WHERE MORE INTENSE THUNDERSTORMS REPEATEDLY MOVE
OVER THE SAME LOCATION.

AS A SURFACE LOW PRESSURE SYSTEM DEVELOPS THIS AFTERNOON AND MOVES
NORTHEAST...THE AIRMASS ONCE AGAIN BECOMES UNSTABLE ENOUGH TO
SUPPORT A FEW STRONG TO LOCALLY SEVERE THUNDERSTORMS...ESPECIALLY
CLOSE TO THE COAST AND WEST OF PENSACOLA. PRIMARY SEVERE THREATS
WILL INCLUDE A POTENTIAL FOR HALF INCH TO INCH DIAMETER
HAIL...LOCALLY DAMAGING WIND GUSTS...AND PERHAPS A TORNADO OR TWO.
THE COASTAL AND SOUTHERN HALF OF THE FCST AREA IS OUTLOOKED FOR A
SLIGHT CHANCE OF SEVERE WEATHER TODAY AND TONIGHT. THE MAIN THREAT
EXISTS ALONG AND SOUTH OF HIGHWAY 84.

RAIN TAPERS FROM THE WEST TONIGHT. AREA RIVERS CONTINUE STEADY RISES
WITH MANY RISING INTO AND REMAINING IN THE MINOR FLOODING CATEGORY
THROUGH LATE WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY EVENING THROUGH MONDAY

AREA RIVERS CONTINUE STEADY RISES WITH MANY RISING INTO AND
REMAINING IN THE MINOR FLOODING CATEGORY THROUGH LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER NETWORKS SHOULD
CONTINUE TO MONITOR WEATHER CONDITIONS TODAY. SPOTTER ACTIVATION MAY
BE REQUESTED.

GMZ630>635-650-655-670-675-131300-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
121 PM CST TUE FEB 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON

SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE MARINE AREA THROUGH
MID EVENING. SURFACE LOW PRESSURE SYSTEM MOVES OFF TO THE NORTH
OF THE COASTAL WATERS TONIGHT...WITH A COLD FRONT MOVING ACROSS THE
MARINE AREA LATE TONIGHT. THIS WILL BRING SHOWERS AND STORMS
PRODUCING LOCALLY HEAVY RAINS REDUCING VISIBILITIES...ALONG WITH
FREQUENT LIGHTNING AND LOCALLY STRONG WINDS CREATING HIGHER SEAS AND
WAVES. ONSHORE FLOW WILL BECOME STRONG IN ADVANCE OF THE FRONT LATE
THIS AFTERNOON AND TONIGHT. A SMALL CRAFT ADVISORY WILL BE REQUIRED
FROM LATE AFTERNOON THROUGH WEDNESDAY AFTERNOON. SHOWERS AND
THUNDERSTORMS TAPER FROM THE WEST TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY EVENING THROUGH MONDAY

SMALL CRAFT EXERCISE CAUTION WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 8:38 PM CSTSmall Craft AdvisoryMOB9 hr
Feb 12, 6:01 AM CSTAreal Flood WarningMOBChoctaw, Clarke, Monroe, Washington, Wilcox6 hr
Feb 12, 9:28 AM CSTFlash Flood WarningMOBChoctaw, Clarke, Wilcox6 hr
Feb 12, 11:45 AM CSTAreal Flood WarningMOBChoctaw, Clarke, Monroe, Washington, Wilcox24 hr
Feb 12, 1:35 PM CSTAreal Flood AdvisoryMOBMobile115 min
Feb 12, 3:02 PM CSTWind AdvisoryMOB7 hr

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.